Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Identities for Order Statistics from Non-Independent Non-Identical Variables

K. Balasubramanian, N. Balakrishnan and H. J. Malik
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 56, No. 1 (Apr., 1994), pp. 67-75
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052819
Page Count: 9
  • Download ($43.95)
  • Cite this Item
Identities for Order Statistics from Non-Independent Non-Identical Variables
Preview not available

Abstract

In this paper we establish identities satisfied by order statistics from non-independent non-identical variables through operator methods based on difference and differential operators. In addition to extending many known results for the i.i.d. case, we use this approach to derive new identities satisfied by order statistics in this general case.

Page Thumbnails

  • Thumbnail: Page 
[67]
    [67]
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72
  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75